Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Buzzing in anal area, hemorrhoids ruled out. On Keflex for UTI. Cause of buzzing?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 4672 Questions
buzzing and vibrating senastion in anal area, hemmorhoid 18 mnths ago, banded, no bleeding, no diarreA or constipation, no anal fissure, gp pr exam wednesday says no hemmorrhoid, anusol suppositories tried first time today, i have uti started keflex today. im female, 40, not sexually active, average weight, what is causing the buzzing feeling? do i have a disease ms orcancer? help
have had buzzing feeling 8 days, day or night, sit or stand, i dont have worms, its a little better but still there, am very anxious about this, when will it go away??
Posted Sun, 2 Jun 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 21 minutes later

Thank you for the query.

I assume that there was only one hemorrhoid banded 18 month ago. You need to know that usually there are 3 hemorrhoids. Moreover hemorrhoids do recur. The most common reason of its presence and recurrence are bad diet (low fiber intake, low mineral water intake), lack of physical activity, long sitting, constipation. If you won't eliminate these factors, hemorrhoids will recur.

Other thing is that doctor is not able to find hemorrhoids during the rectal examination (it is possible only if the blood clot will appear in the hemorrhoid or hemorrhoid is outside the anus). It is because hemorrhoid is enlarged vein. When you put a finger into the anus, this vein gets compressed and there is no way to feel it. That is why at least rectoscopy should be done in case of doubts.
And cancer can be easily palpated with a finger.

Buzzing feeling is most likely caused by hemorrhoids (especially that you have had hemorrhoids before). If you have had hard stools recently or constipation, a mild inflammation of this area is also possible.

Please follow this steps and see if it will help:
- increase fiber XXXXXXX products and mineral water intake
- do not push hard on stool (when you push on stool, pressure in the hemorrhoid rises and makes it worse)
- wash your anus after every stool
- have sitz baths with Quercus Cortex twice a day
- continue with Anusol

Such treatment should help in a week or so. If not, rectoscopy or colonoscopy should be done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Buzzing in anal area, hemorrhoids ruled out. On Keflex for UTI. Cause of buzzing? 31 minutes later
i have been usng anusol cream for 4 days.... and today used the suppository for the first time.? I have an appt with git dr on XXXXXXX 13, could my mild UtI be worsening the symptoms??

i eat lots of fruit and drink water, i can have a bath but will try creams though ti been 4 days aready??
thanksf or answer

cant have a bath i mean..
Answered by Dr. Grzegorz Stanko 26 minutes later
Mild UTI should not affect anus problems. You may feel some discomfort in lower abdomen or urethra, but anus buzzing does not seem to be related. It is possible if you find discomfort near the anus (more in the urethra area) but not in the anus.

Try to use some suppositories if you have any OTC available. This is a mild condition and you can wait till XXXXXXX 13. Just follow mentioned steps (excluding baths if its impossible).

Hope this will help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor